Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The Language of Shapes and Sizes in Architecture or on Morphic Semantics

Max Rieser
The Philosophical Review
Vol. 55, No. 2 (Mar., 1946), pp. 152-173
Published by: Duke University Press on behalf of Philosophical Review
DOI: 10.2307/2181685
Stable URL: http://www.jstor.org/stable/2181685
Page Count: 22
  • Download ($15.00)
  • Cite this Item
The Language of Shapes and Sizes in Architecture or on Morphic Semantics
Preview not available

Page Thumbnails

  • Thumbnail: Page 
152
    152
  • Thumbnail: Page 
153
    153
  • Thumbnail: Page 
154
    154
  • Thumbnail: Page 
155
    155
  • Thumbnail: Page 
156
    156
  • Thumbnail: Page 
157
    157
  • Thumbnail: Page 
158
    158
  • Thumbnail: Page 
159
    159
  • Thumbnail: Page 
160
    160
  • Thumbnail: Page 
161
    161
  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167
  • Thumbnail: Page 
168
    168
  • Thumbnail: Page 
169
    169
  • Thumbnail: Page 
170
    170
  • Thumbnail: Page 
171
    171
  • Thumbnail: Page 
172
    172
  • Thumbnail: Page 
173
    173